# SDR C8GA20010007

- Difficulty date: April 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 38,461 hours, 23,977 cycles
- Engine: Pwa JT8D15A
- Engine time: 64,104 hours, 47,216 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103538754
- Part serial: 088077
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 3,447 hours, 2,192 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLT 722 FROM TOL TO CLT.  UPON INITIAL DESCENT TO CLT, NR 2 ENGINE FLAMED OUT.  TWO ATTEMPTS TO AIR RESTART FAILED.  AIRCRAFT CONTINUED TO CLT AND LANDED WITHOUT INCIDENT.  PERFORMED ENGINE INSPECTION OF FILTERS AND SENSE LINES.  NO DEFECTS NOTED.  FOUND NR 2 EXCITER BOX INOPERATIVE.  REPLACED EXCITER BOX.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
